# SDR DALA2016022501589

- Difficulty date: February 24, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 86,808 hours, 36,037 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, FLAP, OTBD, NR 7 SUPPORT, 1-2-3 BEAM, FASTENER HOLE, TOOLING DAMAGE.  C/W ERA 544013-14.
